# SDR 99T64R035

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 173
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION LEFT SIDE END OF FLOORBEAM AND ATTACH ANGLE UNDER FLOOR STATION 173.  REMOVED CORROSION, FABRICATED DOUBLERS AND INSTALLED PER EO DRAWING NR 99-001 ON 8110-3 DATED 01/01/99 UNDER WORK ORDER NR 1360.  (M)
